# SDR SWAA2019061433709

- Difficulty date: April 9, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 148A8200
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H UPPER FUSELAGE AT STA 1088 LEFT VERTICAL PRIMARY ATTACH FITTING ON AIRCRAFT SIDE FORWARD DRAG ANGLE FITTING CORRODED IN BORE. / R&R DRAG ANGLE IAW DWG.
